# SDR UALA2013022401082

- Difficulty date: February 22, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 77,369 hours, 23,541 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365 FLOORBEAM HAS CORROSION BETWEEN RBL 22 AND 52.    REMOVED CORRODED SECTION OF BS 365 FLOORBEAM UPPER TEE.  FABRICATED AND INSTALLED REPAIR SECTION IAW ECRA 5310-05689.  MAJOR REPAIR
